# SDR DALA2022070504625

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 54,777 hours, 38,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT LOCATIONS POWERED BY B5-123 BATTERY PACK ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK PER B717 AMM 33-51, AT THE B5-123 LOCATION. THE EMERGENCY LIGHTS OPERATIONAL CHECK WAS GOOD. (LP #9217075)
